# SDR MASA2011062703087

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 19,629 hours, 15,775 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 1.  REPAIRED DAMAGED WIRE AT NLG PX08, 17284 REPAIRED DAMAGED WIRE AT PX08 (LT NLG CENTERING PROX SWITCH), OPS NORMAL.
